In Oct 07, I had an Endosocopy. Results were mild gastritis and a biopsy later determined I had H. Pylori. In Nov 07 I started the triple therapy of Aciphex, Amoxicillan and Clarithymiacin. During the triple therapy I started having large amounts of saliva bubble up in my mouth. Also, in Jan 08, a breath test revealed I no longer have H. Pylori. This has been ongoing since then. I have a constant need to spit out this white frothy saliva. I have called my GI several times and he and his nurse both state they do not know why I have so much saliva. They just didn't seem to care to hear what I had to stay about this saliva problem.
After completing the triple therapy, I stopped taking Aciphex in late Nov 07.
So far I have been to my PCP five times and to twol different ENT's. The second ENT did a VideoStroboscopy of my mouth and he feels I am suferring from Acid Reflux and this is causing the Water Bash/Excess saliva. The second ENT recmmended I take a PPI along with Benadryl?
I am taking 20mg of Prilosec and two Benadryl on a daily basis. After two days I do not notice a change in my symptoms.
Does this sound like a plausible course of treatment?
I am not aware of excess saliva being associated with H Pylori triple therapy.
GERD is certainly plausible. The definitive test would be a 24-hr pH study, which would quantify any presence of GERD. Treatment would be with omeprazole or another PPI.
If the symptoms continue despite appropriate medical treatment, you can consider surgical options.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patients education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.